# SDR SWIA200819929

- Difficulty date: July 7, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N298SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120328
- Aircraft time: 26,084 hours, 35,705 cycles
- Engine: Pwa PW118
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FRAME UNDER FLOOR BOARD AT ROW 10 HAS SURFACE CORROSION.  (FOUND AT C-CHECK) REPLACED CENTER FRAME UNDER FLOOR BOARD AT ROW 10 IAW SRM 51-40-02.
